| Catalog Number |
109.324 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
11/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
After the evaluation was noticed that the item received is different from the item reported on guarantee form by the complainant.Therefore, the lot number was not considered.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form and visual conference of the product returned by the dentist.
Event or Problem Description
(b)(4) ¿ the dentist reported that 3 years and 8 months after the dental implant was installed in intraoral region 3#, its loss of osseointegration was observed.Moreover, immediate implant was performed and immediate load procedure was done.